MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 ATTUNE FB TIB BASE SZ 3 CEM; ATTUNE IMPLANT : KNEE TIBIAL TRAY

DEPUY IRELAND - 9616671 ATTUNE FB TIB BASE SZ 3 CEM; ATTUNE IMPLANT : KNEE TIBIAL TRAY
Catalog Number 150600003
Medical Device Problem Codes Loss of or Failure to Bond (1068); Naturally Worn (2988)
Health Effect - Clinical Codes Foreign Body Reaction (1868); Inflammation (1932); Pain (1994); Joint Laxity (4526); Unspecified Tissue Injury (4559)
Date of Event 12/21/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).H6 component code: appropriate term/code not available (g07002) used to capture no findings available.Investigation summary: no device associated with this report was received for examination.In order to determine if a lot related issue was possible, a worldwide complaint database search was performed.A worldwide complaint database search found no additional related reports against the provided product code/lot code combination.Based on the inability to find any additional related reports against the provided product code/lot code combination it is reasonable to conclude that there are no anomalies with regard to manufacturing or inspection contained in the device history records that would contribute to the reported event.As part of our company quality system process, all devices are manufactured, inspected, and distributed to approved specifications.Additional complaint information monitoring for potential safety signals will be conducted through complaint trending as part of the post-market surveillance.If additional information is made available, the investigation will be updated as applicable.Device history lot: the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
Medical records received ad 8 sep 2023 were reviewed by clinician.On (b)(6) 2017, the patient had bilateral tkr to address bilateral end-stage osteoarthrosis.Depuy components, including depuy patellas were implanted during these procedures.There were no intraoperative complications noted.On (b)(6) 2022 -revision left total knee to address loosening of prosthesis, pain and instability.Preoperative radiographs were reported to show aseptic loosening.During the procedure, the surgeon removed the femoral component, tibial tray and insert.Patella was left in-situ.There was substantial bone loss at the tibial epiphysis.Pathology report notes inscription on the tibial plate is (b)(6) lot 85273810, and that there was yellowish discoloration, multiple deep scratches and focal delamination on the insert.(did not mention if this was from removal of implant etc) the pathology report also noted chronic inflammation, foreign body giant body cell proliferation consistent with polyethylene and metallic debris.Competitor products implanted during this procedure.It should be noted, that there was no mention of a specific loose component or interface in the revision notes doi: (b)(6) 2017 -bilateral, dor: (b)(6) 2022, (left knee).

Brand Name
ATTUNE FB TIB BASE SZ 3 CEM
Common Device Name
ATTUNE IMPLANT : KNEE TIBIAL TRAY
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork
EI 
Manufacturer (Section G)
DEPUY ORTHOPAEDICS, INC. 1818910
700 orthopaedic dr.
warsaw IN 46581 0988
Manufacturer Contact
kate karberg
700 orthpaedic dr.
warsaw, IN 46581
3035526892
MDR Report Key17789732
Report Number1818910-2023-19267
Device Sequence Number6252951
Product Code JWH
UDI-Device Identifier10603295042372
UDI-Public10603295042372
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K101433
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 09/21/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number150600003
Device Lot Number85273810
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/08/2023
Initial Report FDA Received Date09/21/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNK ATTUNE FEMORAL; UNK ATTUNE KNEE PATELLA; UNK ATTUNE KNEE TIBIAL INSERT
Outcome Attributed to Adverse Event Required Intervention;
Patient Age46 YR
Patient SexFemale